advertisement
Question
Posted by: Margie | 2009-01-19

Calcuim &  Vit D

Im 55 and has been diagnosed with N.A.S.H and Hiatus Hernia and sometimes get severe renal colic and had two events of renal stones that was lasered.
I had a hysterectomy at age 38yrs and has been on HRT since then as the ovary that was left in " died in sympathy" .I have been expieriencing severe Hot Flushes since i had to go off my HRT in Nov 2007 because of my liver.This past year has been terrible with the " flushes"  I have tried natural products for menopausal symptoms before my diagnosis of N.A.S.H and this has not controlled my symptoms and my doctor is not happy for me to use even natural products.How long will this keep on? What can i use please!
Am i allowed to use VIT D and Calcuim supplements because of my liver
Thanks so much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Margie
Ask your doctor about the use of Dixarit for the treatment of hot-flushes. I don't think it is contra-indicated in liver disease, but just make sure.
Regarding Vit D and Calcium- it will not have a negative influence on the liver, but in the light of your kidney stones you need to be careful with the amounts of vit D and your doctor needs to have a 24 Hour urine test done to determine what the calcium levels in the urine is before prescribing Vit D as this may enhance calcium excretion and put more stain on the kidneys. Calcium intake should be about 1000 mg per day, either in food, supplements or both.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Margie | 2009-02-17

Thankyou for your reply.I have been told about Dixarit but when i went to the pharmacy and the pharmacist read the leaflet she told me that this product is contra - indicated if there is renal disease/stones.This then put me back to sqaure one.Do you have any other suggestions.
Regards
Margie

Reply to Margie
Posted by: Margie | 2009-01-31

Thankyou for your reply.I have been told about Dixarit but when i went to the pharmacy and the pharmacist read the leaflet she told me that this product is contra - indicated if there is renal disease/stones.This then put me back to sqaure one
Regards
Margie

Reply to Margie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement